# SDR DALA2024080507762

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN FRAME STA Y=1037 LONGERON 17L AT PAX CABIN. SUMMARY OF NRC 00354: MAIN FRAME STA Y=1037 LONGERON 17L AT PAX CABIN WAS REPAIRED PER PRI 619352-14 REV 1 AND ERA 619352-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-619352 ADDED FOR AC 9550. (LP #0480784)
